Injective linear series of algebraic curves on quadrics

Ballico, Edoardo; Ventura, Emanuele (2020). Injective linear series of algebraic curves on quadrics. Annali dell'Università di Ferrara, 66(2), pp. 231-254. Springer 10.1007/s11565-020-00343-5

[img] Text
1812.02377.pdf - Submitted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (300kB) | Request a copy
[img]
Preview
Text
Ballico-Ventura2020_Article_InjectiveLinearSeriesOfAlgebra.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (452kB) | Preview

We study linear series on curves inducing injective morphisms to projective space, using zero-dimensional schemes and cohomological vanishings. Albeit projections of curves and their singularities are of central importance in algebraic geometry, basic problems still remain unsolved. In this note, we study cuspidal projections of space curves lying on irreducible quadrics (in arbitrary characteristic).

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ventura, Emanuele

Subjects:

500 Science > 510 Mathematics

ISSN:

0430-3202

Publisher:

Springer

Funders:

[UNSPECIFIED] Netherlands Organisation for Scientific Research ; [UNSPECIFIED] MIUR (INdAM) ; [UNSPECIFIED] GNSAGA (INdAM)

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

10 Feb 2021 15:21

Last Modified:

11 Mar 2021 20:33

Publisher DOI:

10.1007/s11565-020-00343-5

ArXiv ID:

1812.02377

Additional Information:

Sezione VII. Scienze Matematiche

Uncontrolled Keywords:

Linear series, Zero-dimensional schemes, Cuspidal projections

BORIS DOI:

10.48350/151277

URI:

https://boris.unibe.ch/id/eprint/151277

Actions (login required)

Edit item Edit item
Provide Feedback